# SDR AALA20110111TUL06

- Difficulty date: January 11, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 58,138 hours, 29,721 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: DC62E10SL3SN
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TUS - CREW REPORTED TAIL COMPARTMENT HIGH TEMP LIGHT ILLUMINATED DURING CLIMBOUT.  ACCOMPLISHED QRH PROCEDURES AND LIGHT WENT OUT.  EMERGENCY DECLARED FLIGHT RETURNED TUS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RAM AIR VALVE AND THE FOLLWING WIRES - H362F22, H362H20 AND H362G20.  SYSTEM GROUND CHECK NORMAL OPERATION.
